MAUDE Adverse Event Report: PROVIDENCE MEDICAL TECHNOLOGY, INC. CAVUX CERVICAL CAGE-B; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL

PROVIDENCE MEDICAL TECHNOLOGY, INC. CAVUX CERVICAL CAGE-B; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Model Number PD-31-200
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 07/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2020, a male patient underwent a circumferential cervical fusion with cervical cages placed posteriorly, unilaterally, on the left at c4-c5 and c5-c6.Three and a half months later on (b)(6) 2020, the patient returned complaining of pain.Imaging confirmed cages were proud posteriorly which potentially contributed to the post-operative pain.Both cervical cages placed posteriorly were removed on (b)(6) 2020.No device defect or malfunction was reported.Patient is recovering well with improved symptoms.
 
Event or Problem Description

Brand Name
CAVUX CERVICAL CAGE-B
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Manufacturer (Section D)
PROVIDENCE MEDICAL TECHNOLOGY, INC.
3875 hopyard rd
suite 300
pleasanton, ca
MDR Report Key10388802
Report Number3009394448-2020-00005
Device Sequence Number11258926
Product Code ODP
UDI-Device Identifier00852776006423
UDI-Public00852776006423
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122801
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/16/2021
Device Model NumberPD-31-200
Device Catalogue NumberPD-31-200
Device Lot Number048777
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2020
Initial Report FDA Received Date08/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR